# SDR 9503551153

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: JT9D20
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 48,373 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A, E, J

## Discrepancy

DURING TAKEOFF, THE NR 2 ENGINE COMPRESSOR STALLED AND SHUT DOWN.  DUMPED 43,000 LBS OF FUEL AND RETURNED TO LAX.  FERRIED AIRCRAFT TO MSP AND REPLACED THE NR 2 ENGINE.
